- Volume 15 Issue 1
DEPENDENCE IN M A MODELS WITH STOCHASTIC PROCESSES
- KIM, TAE-SUNG (Dept. of Statistics, Won-kwang University) ;
- BAEK, JONG-IL (Dept. of Statistics, Won-kwang University)
- Received : 1993.02.15
- Published : 1993.07.01
In this paper we present of a class infinite M A (moving-average) sequences of multivariate random vectors. We use the theory of positive dependence to show that in a variety of cases the classes of M A sequences are associated. We then apply the association to establish some probability bounds and moment inequalities for multivariate processes.